MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX22518UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Myocardial Infarction (1969)
Date of Event 01/11/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the index procedure, one resolute onyx des was implanted in the rca and two resolute onyx des were implanted in the lad.Approximately 11 months post index procedure, patient suffered from myocardial infarction and died on the same day.Death was classified as sudden cardiac death.Investigator assessed that the event was possibly related to index device, but not related to antiplatelets medication.Safety assessed that the event was possibly related to index device and antiplatelets medication.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
IE 
MDR Report Key9680712
Report Number9612164-2020-00610
Device Sequence Number17005661
Product Code NIQ
UDI-Device Identifier00643169556720
UDI-Public00643169556720
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/22/2020
Device Model NumberRONYX22518UX
Device Catalogue NumberRONYX22518UX
Device Lot Number0009293436
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2020
Initial Report FDA Received Date02/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age81 YR
Patient Weight71